# SDR ASAA1047230

- Difficulty date: December 31, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Part number: 65C3579218
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CHAFED STN 887 TO 915 UNDER DORSAL FIN L/E AREA.  REMOVED PREVIOUS DOUBLER, FABBED NEW DOUBLER AND REPAIR PARTS AND INSTALLED.
